MAUDE Adverse Event Report: ABBOTT FORTIFY DR, U1.6 DF1 US; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ABBOTT FORTIFY DR, U1.6 DF1 US; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number CD2231-40
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Following the battery performance alert (bpa) advisory, a bpa was received by the clinician and the device was explanted and replaced.The patient was in stable condition.
 
Additional Manufacturer Narrative
The device is included in the battery performance alert advisory issued by abbott on (b)(6) 2017.

Brand Name
FORTIFY DR, U1.6 DF1 US
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22569556
Report Number2017865-2025-94640
Device Sequence Number11715108
Product Code NVZ
UDI-Device Identifier05414734504379
UDI-Public(01)05414734504379(10)4603982(17)151031
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2015
Device Model NumberCD2231-40
Device Catalogue NumberCD2231-40
Device Lot Number4603982
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer07/25/2025
10/08/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date08/12/2025
10/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0003-2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown